Hi, I live in France and for the past 15 months have been taking Levothyroxine, the reason for my taking this is that during an ultrasound scan for another problem nodules were found on my thyroid, 2 of which were quite large. My GP after consulting an endocrinologist prescribed levo 50mg/day with a view that it would shut down my thyroid and inturn the administered dose would reduce the size of the nodules. This has worked, however, about 3 months ago I went to the pharmacy and they have given me a 'new' type of levothyroxine. It is still made by the same lab but they have chaged an ingredient, taken out lactose and submitted mannitol, most people i know in France have suffered side effects because of the change and all sorts of court cases are now being pursued. My problem is that I have expereinced pins and needles in my hands, and my hair which was once thick and healthy, is now very, very thin, and doesn't appear to grow. It is now 5 months since I had it cut and it has hardly grown in that time! Please can you help me, I know I live in France, but feel quite desperate and alone at the moment.... At the last blood test which was in August, my tsh level was 0.52 (N 0.25-4.70), she was pleased with this and just told me to continue with 50mg/day. I am due for another full blood test in January. I have managed to get some 'old formula levothyroxine' from Germany and have just started taking that, in the hopes that it will stop the hair thinning/loss and the pins and needles in my hands. At the moment, it is impossible to buy the old style levo in France, and a lot of people are getting it from either Germany, Spain or Portugal. I would be very interested to hear what you think and for any help with hairloss, I know it makes me sound vain, I really am not, but my confidence is beginning to suffer now, and I'm feeling really low. Thank you.